Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ty13

Almost time to up my accutane dosage.....

Well I've almost completed my first 2 weeks of accutane, I've been taking 60mg. My IB was the worst, most aweful breakout of my life, it was terrible, but I'm finally seeing results and figure within then next week my face will be awesome. But.....on Thursday I take my first dose of 120mg, and I'm not sure what to expect with up-ing the dosage. Can anyone tell me, does the extra mg. cause another breakout because it's stronger?? I haven't had any negative side-effects yet, with the extra dosage, will that mean I might start experiencing some?

Please help!

Share this post


Link to post
Share on other sites

Well I've almost completed my first 2 weeks of accutane, I've been taking 60mg. My IB was the worst, most aweful breakout of my life, it was terrible, but I'm finally seeing results and figure within then next week my face will be awesome. But.....on Thursday I take my first dose of 120mg, and I'm not sure what to expect with up-ing the dosage. Can anyone tell me, does the extra mg. cause another breakout because it's stronger?? I haven't had any negative side-effects yet, with the extra dosage, will that mean I might start experiencing some?

Please help!

when i went from 60 --> 80 all i noticed was more skin peeling, a need for aquaphor twice as much, and the other s/e were *mildly* increased.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×